BibTeX record journals/dam/GanianHKLOR14

download as .bib file

@article{DBLP:journals/dam/GanianHKLOR14,
  author    = {Robert Ganian and
               Petr Hlinen{\'{y}} and
               Joachim Kneis and
               Alexander Langer and
               Jan Obdrz{\'{a}}lek and
               Peter Rossmanith},
  title     = {Digraph width measures in parameterized algorithmics},
  journal   = {Discrete Applied Mathematics},
  volume    = {168},
  pages     = {88--107},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.dam.2013.10.038},
  doi       = {10.1016/j.dam.2013.10.038},
  timestamp = {Thu, 28 Dec 2017 16:11:25 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/dam/GanianHKLOR14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier